MathSciNet Relay Station
MathSciNet bibliographic data
MR2396857 65N30 (76D05 76M10)
He, Yinnian; Wang, Aiwen A simplified two-level method for the steady Navier-Stokes equations. Comput. Methods Appl. Mech. Engrg. 197 (2008), no. 17-18, 1568–1576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement